# SDR CA980603015

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10367832
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE BEGAN TO RUN ROUGH.  LEANING THE MIXTURE CONTROL HAD NO EFFECT.  POST-FLIGHT, THE CARBURETOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
